# SDR DXTA2023053187550

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 7,613 hours, 5,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: SILVER PART (MARKED PUSH) OF THE EXTERNAL DOOR HANDLE DOES NOT SPRING INTO THE FLUSH POSITION AFTER USE, INSTEAD IT REMAINS LOOSE AND HANGING INTO THE AIRSTREAM.  R & R SPRING PN 50-10076-001. WORKED PERFORMED WITH REF TO THE PHENOM 300 AMM 52-10-00. OPS CHECK PERFORMED WITH NO DEFECTS NOTED AT THIS TIME.
